Antibiotics interacting with Activella?

cheerful1_gwApril 29, 2013

My doctor told me last week I have bronchitis, and prescribed antibiotics, cough medicine and an inhaler.

She said the antibiotics would interact with Vytorin (my cholesterol medicine), so I'm off it for the time being.

Since I've been on the antibiotics, I've had horrible hot flashes and night sweats. Wondering if there's an interaction with my HRT.

Thank you for reporting this comment. Undo
roxane123

Hi
Yes that could possibly be happening esp if you are sensitive on hormones. I have just come off my Activella (4 months now) and only just realizing how sensitive my body was while on them. Only just starting to feel myself again, such a slow progress. Go well.

    Bookmark   May 16, 2013 at 1:48AM
Sign Up to comment
More Discussions
Very long menstrual period
Hello, I've been worrying for the past few days, can't...
Mtn_Girl
dhea?
Hello: New to this forum. I am 49, and was on birth...
ohso99
post menopausal
Is there a board for post menopausal women or for women...
emee
Cramping, but no periods
I'm just wondering if this is a common part of entering...
dee_can1
Anyone got relief for palpitations?
Hi everyone. I'm 52 and I've been going thru menopause...
grandmapoo
People viewed this after searching for:
© 2015 Houzz Inc. Houzz® The new way to design your home™